Volume 16, Issue 3
Existence and Uniqueness of the Cauchy Problem for a Generalized Navier-Stokes Equations

Xiaofeng Liu

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 266-274.

Published online: 2003-08

Preview Full PDF 0 416
Export citation
  • Abstract

We consider the Cauchy problem for a generalized Navier-Stokes equations with hyperdissipation, with the initial data in L^p_σ. We follow the theme of [1] but with more complicated analysis on the symbol and obtain the existence and uniqueness results.

  • Keywords

Cauchy problem generalized Navier-Stokes equations hyperdissipation mild solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-16-266, author = {}, title = {Existence and Uniqueness of the Cauchy Problem for a Generalized Navier-Stokes Equations}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {3}, pages = {266--274}, abstract = { We consider the Cauchy problem for a generalized Navier-Stokes equations with hyperdissipation, with the initial data in L^p_σ. We follow the theme of [1] but with more complicated analysis on the symbol and obtain the existence and uniqueness results.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5424.html} }
Copy to clipboard
The citation has been copied to your clipboard